# SDR CA100607003

- Difficulty date: May 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Intermittent
- Location: Prop Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION LIGHT INTERMITTENTLY COMES ON WHEN THE NR 1 PROP HEAT ENERGIZES.  WHEN THE NR 1 PROP HEAT QUITS, THE CAUTION LIGHT GOES OUT. PERFORMED EMERGENCY/ABNORMAL CHECKLIST, DIDN`T HELP.  ELECTRICAL PAGE SHOWED THAT THE PROP HEAT WAS DWG A LOAD OK.  NR 2 PROP HEAT WORKED FINE.  MX REPORT: REMOVED NR 1 PROP SPINNER, INSPECTED & FOUND NR 2 PROP HEAT DE-ICE HARNESS BURNED.  REPLACED DE-ICE HARNESS IAW AMM TASK 61-10-06-400-805.  PROP DE-ICE SYS OPS CHECKS NORMAL.  REINSTALLED PROP SPINNER. (SEE ALSO FAA SDR 2010061900231/QXEA2010060100333).
